# SDR 95ZZZX5106

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A4A
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: SL53E19600
- Condition: Defective
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TO COMPLY WITH SB 518C.  A NEW THERMOSTATIC BYPASS VALVE WAS INSTALLED.  DURING RUN-UP TEST, THE NEW VALVE FAILED TO CONTROL OIL TEMPERATURE.  THE VALVE WAS RETURNED TO VENDOR AND ANOTHER NEW ONE WAS INSTALLED AND FUNCTIONED SATISFACTORY.
